# SDR C2XA06TY069

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 8,915 hours, 4,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN FOR 2C CHECK 602 058223 - BAGGAGE DOOR SILL FWD EDGE CORRODED.  REMOVED AND REPLACED LOWER SILL IAW EMB145 SRM 51-40-02 AND AMM 21-31-00.
